# SDR GTIA2021032935659

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 17,921 hours, 8,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN MEGAPHONE INOP-R/R FWD CABIN MEGAPHONE IAW A320 EMER-EQUIP AIRCRAFT DRAWING.
